# SDR UIEA2011102000602

- Difficulty date: October 15, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 75,668 hours, 14,832 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Logic Card
- Part number: 65B4750552
- Part serial: D00355
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK DUE UPPER DECK FLIGHT LOCK LIGHT ILLUMINATED AFTER TAKE OFF.  CABIN WOULD NOT PRESSURIZE. EXTINGUISHED ON LANDING.  ATC COULD NOT RECEIVE SQUAK CODE DURING FLIGHT, MULTIPLE RESETS NO HELP. TRANSPONDERS INOPERATIVE.  SIMULATED "AIR" MODE IAW MM. THE UPPER DECK DOOR FLT LOCK, LOW SPEED BRAKE REL, AND THE PRIMAREY AIR/GROUND MODE LIGHT ILLUMINATE.  CYCLED PRIMARY LG DIS & AMP; CONT CIRCUIT BREAKER, ALL BACK TO NORMAL.  REPLACED PRIM LDG LOGIC BOX IAW MM AND ALL OPERATES SATISFACTORY.
